U.S. doctors online nowAsk doctors free
Dallas, GA
A 38-year-old female asked:

Its been two full days with my increased dosage of effexor (venlafaxine) from 37.5 once daily to 37.5 twice daily. no side effects so far. am i in the clear?

2 doctor answers7 doctors weighed in
Dr. Kevin Passer
undefined 35 years experience
No: Not at all, it takes about five days to reach a steady level in your blood. Then, side effects can emerge up to four to six weeks later. Two days is not long enough to predict side effect potential. Also, depending on what you are being treated for, 75 mgs of Effexor (venlafaxine) per day is a relatively small dose.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Effexor (venlafaxine): Not likely to see side effects so soon and at this low dose. Keep your doctor abreast of your progress.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.